MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I 25-OH VITAMIN D

A.I.D.D LONGFORD ALINITY I 25-OH VITAMIN D
Catalog Number 08P45-32
Medical Device Problem Codes Unable to Obtain Readings (1516); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product recall letter was issued to customers who received shipments of the affected alinity reagents to inform them of the manufacturing issue identified with the reagent cartridge bottle necks.The letter instructs the customer to manually inspect each reagent cartridge in inventory before use.Stat assays, alinity i stat high sensitive troponin- i and alinity i total b-hcg, should be inspected first as a priority to ensure no delay in testing for those assays.Removals and corrections report number: 3005094123-11/21/18-002-r.
 
Event or Problem Description
The customer requested replacement of 13 packs of alinity i 25-oh vitamin d reagent per the product recall letter regarding a manufacturing issue that may result in damage to a bottle neck in some reagent cartridges.There was no report of any patient impact due to the potential delay in generating 25-oh vitamin d results related to this issue.

Brand Name
ALINITY I 25-OH VITAMIN D
Common Device Name
VITAMIN D
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford NA
EI  NA
MDR Report Key8305495
Report Number3005094123-2019-00044
Device Sequence Number19098630
Product Code MRG
UDI-Device Identifier00380740121952
UDI-Public00380740121952
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2019
Device Catalogue Number08P45-32
Device Lot Number92313UI00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-11/21/18-002R
Patient Sequence Number1